Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 
 

 

The distribution of the supremum of a $ \gamma$-reflected stochastic process with an input process belonging to some exponential type Orlicz space


Author: R. E. Yamnenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 94 (2016).
Journal: Theor. Probability and Math. Statist. 94 (2017), 185-201
MSC (2010): Primary 60G07; Secondary 60K25
DOI: https://doi.org/10.1090/tpms/1017
Published electronically: August 25, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is devoted to the study of properties of a $ \gamma $-reflected process with an input belonging to some exponential type Orlicz space. In particular, sub-Gaussian and $ \varphi $-sub-Gaussian whose input processes belong to some of the general classes $ V(\varphi ,\psi )$ are studied. The $ \gamma $-reflected process is a stochastic process of the form

$\displaystyle W_{\gamma }(t) = X(t) - f(t) - \gamma \inf _{s\le t} (X(s) - f(s)),$

where $ f(t)$ is a given function. This kind of process arises in insurance mathematics as a model for risk processes for which the income tax is paid according to the loss-carry-forward scheme where a proportion $ \gamma \in [0,1]$ of incoming premiums is paid when the process is on its maximum. The case of $ \gamma < 0$ corresponds to a model with stimulation proportional to the increase of maximum, while the case of $ \gamma > 1$ can be interpreted as a corresponding model with inhibition.

Some upper bounds for the ruin probability $ \mathsf {P}\left \{\sup _{t}W_{\gamma }(t) >x \right \}$ are considered in the corresponding risk model for all $ \gamma \in \mathbb{R}$. The results obtained in the paper are applied for the case of the sub-Gaussian generalized fractional Brownian motion.


References [Enhancements On Off] (What's this?)

  • [1] H. Albreher and J. Ivanovs, Power identities for Lévy risk models under taxation and capital injections, Stoch. Systems 4 (2014), no. 1, 157-172. MR 3353216
  • [2] V. V. Buldygin, Convergence of Random Elements in Topological Spaces, ``Naukova Dumka'', Kiev, 1980. (Russian) MR 734899
  • [3] V. V. Buldygin and Yu. V. Kozachenko, Sub-Gaussian random vectors and processes, Teor. Veroyatnost. i Mat. Statist. 36 (1987), 10-22, 138; English transl. in Theory Probab. Math. Stat. 36 (1988), 9-20. MR 913713
  • [4] V. V. Buldygin and Yu. V. Kozachenko, Metric Characterization of Random Variables and Random Processes, ``TBiMS'', Kiev, 1998; English transl. American Mathematical Society, Providence, RI, 2000. MR 1743716
  • [5] K. Debicki and M. Mandjes, Exact overflow asymptotics for queues with many Gaussian inputs, J. Appl. Probab. 40 (2003), 704-720. MR 1993262
  • [6] E. Hashorva, L. Ji, and V. Piterbarg, On the supremum of gamma-reflected processes with fractional Brownian motion as input, Stoch. Process. Appl. 123(11) (2014), 4111-4127. MR 3091101
  • [7] J. P. Kahane, Propriétés locales des fonctions à series de Fouries aléatories, Studia Math. 19, (1960), no. 1, 1-25. MR 0117506
  • [8] Yu. Kozachenko and E. Ostrovskiĭ, Banach spaces of random variables of sub-Gaussian type, Teor. Veroyatnost. i Mat. Statist. 32 (1985), 42-53, 134; English transl. in Theory Probab. Math. Stat. 32 (1986), 45-56. MR 882158
  • [9] Yu. Kozachenko and O. Vasylyk, Random processes in the classes $ V(\varphi ,\psi )$, Teor. Ĭmovir. Mat. Stat. 63 (2000), 100-111; English transl. in Theory Probab. Math. Stat. 63 (2000), 109-121. MR 1870778
  • [10] Yu. Kozachenko, O. Vasylyk, and R. Yamnenko, Upper estimate of overrunning by $ \operatorname {Sub}_\varphi (\Omega )$ random process the level specified by continuous function, Random Oper. Stochastic Equations 13 (2005), no. 2, 111-128. MR 2152102
  • [11] Yu. Kozachenko, O. Vasylyk, and R. Yamnenko, $ \varphi $-sub-Gaussian Stochastic processes, ``Kyiv University'', Kyiv, 2008. (Ukrainian)
  • [12] Yu. Kozachenko and R. Yamnenko, Application of $ \varphi $-sub-Gaussian random processes in queuing theory, Modern Trends in Stochastics, Springer Optimization and Its Applications vol. 90, Springer, Berlin, 2014, pp. 21-38. MR 3236066
  • [13] V. I. Piterbarg, Asymptotic Methods in the Theory of Gaussian Processes and Fields, Transl. Math. Monographs, vol. 148, American Mathematical Society, Providence, RI, 1996. MR 1361884
  • [14] R. Yamnenko, Bounds for the distribution of some functionals of processes with $ \varphi $-sub-Gaussian increments, Teor. Ĭmovir. Mat. Stat. 85 (2011), 161-176; English transl. in Theory Probab. Math. Stat. 85 (2012), 181-197. MR 2933713
  • [15] R. Yamnenko, On distribution of the norm of deviation of a sub-Gaussian random process in Orlicz spaces, Random Oper. Stochastic Equations 23 (2015), no. 3, 187-194. MR 3393431
  • [16] R. Yamnenko and O. Vasylyk, Random process from the class $ V(\varphi ,\psi )$: exceeding a curve, Theory Stoch. Process. 13 (29) (2007), no. 4, 219-232. MR 2482262
  • [17] R. Yamnenko and O. Shramko, On the distribution of storage processes from the class V( $ \varphi , \psi $), Teor. Ĭmovir. Mat. Stat. 83 (2010), 163-176; English transl. in Theory Probab. Math. Stat. 83 (2011), 191-206. MR 2768858
  • [18] R. Yamnenko, Yu. Kozachenko, and D. Bushmitch, Generalized sub-Gaussian fractional Brownian motion queueing model, Queueing Systems 77(1) (2014), 75-96. MR 3183511

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G07, 60K25

Retrieve articles in all journals with MSC (2010): 60G07, 60K25


Additional Information

R. E. Yamnenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: yamnenko@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/1017
Keywords: Generalized fractional Brownian motion, metric entropy, an estimate of the distribution, sub-Gaussian process, Orlicz space
Received by editor(s): March 21, 2016
Published electronically: August 25, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society